# SDR IPXA2015021485914

- Difficulty date: February 2, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 51,836 hours, 13,532 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: APB75151
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING STRINGER 15 CRACKED NEAR XORS 433.  REPAIR LT WING STRINGER 15 BETWEEN XORS433- 455 IAW EA 011-5710-01-A5721, REV IR AND EO MD11-5710-56725-A.
